# SDR R61A201504150249

- Difficulty date: April 15, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,745 hours, 20,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LAVATORY WASTE BOX INTERNAL DOUBLER IS CORRODED.  MX COMPLIED WITH SB R170EO-53-0-0020 FOR WASTE BOX R & R DOUBLERS SEE CONTINUATION CARDS VP-011295-2015/535 FOR WORK DETAILS C1. FCS 53-23-00-001 ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
